# SDR JJBA201508020001

- Difficulty date: August 2, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N839CA
- Make and model: Dhav DHC8311
- Aircraft serial: 553
- Aircraft time: 29,426 hours, 32,256 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85322516117SP
- Condition: Corroded
- Location: Fuselage
- Part time: 29,426 hours, 32,256 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RT INBD SEAT TRACK CORRODED.  REPAIRED IAW RD 8-53-14284.
